| Model Number |
880-253/10 |
| Medical Device Problem Codes |
Positioning Failure (1158); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Dislocation of the polyethylene plateau [customer].
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.Based on new information, the implantation date has been corrected ((b)(6) 2024 instead of (b)(6) 2024).This is the final supplemental report, the complaint is closed.
Event or Problem Description
Dislocation of the polyethylene plateau [customer].